# SDR CKSA98682

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21099
- System (JASC): 5520 · Elevator Structure
- Part: Chord
- Part number: 65B0575315
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR, ZONE 330 OUTBD, STA 260 TO STA 279, 2 INCH AND 4 INCH AREA CORRODED BEYOND SRM LIMITS.  REPLACED CHORD IAW BOEING DWG 65B05753 AND BAC5004-L-2.  FOUND DURING ACCOMPLISHMENT OF CARGO CONVERSION, ROUTINE C-CHECK, AND ACCOMPLISHMENT OF CPCP TASK CARDS AT BOEING WICHITA (KIAB).  WORK ORDER NUMBER MO280, TASK CARD NR REF-EXB-035, CPCP TASK CARD NR C55-330-01-01.
